MathSciNet Relay Station
MathSciNet bibliographic data
MR2592954 (2011c:14106) 14J17 (14B05 14F18)
Tucker, Kevin Jumping numbers on algebraic surfaces with rational singularities. Trans. Amer. Math. Soc. 362 (2010), no. 6, 3223–3241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement